# SDR MASA200800149

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 2,260 hours, 1,607 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Part number: MC1035101
- Part serial: 115744
- Condition: Inoperative
- Location: Oxygen Mask
- Part time: 6,186 hours, 5,941 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7297 SAT-ORD.  CAPTAINS OXYGEN MASK MIC INOP.  REMOVED AND REPLACED MASK.
